An 84-year-old man with no known drug allergies presented to an oncology clinic for chemotherapy for stage IV bladder cancer. The patient also had hypertension, adult-onset diabetes mellitus, Parkinson disease, hyperlipidemia, coronary artery disease, benign prostatic hypertrophy, right-sided hydronephrosis, and chronic renal insufficiency. His daily medications included aspirin, carbidopa/levodopa combination therapy, finasteride, lisinopril, regular insulin, pramipexole dihydrochloride, furosemide, simvastatin, and terazosin. The patient complained of fever, chills, nausea, malaise, and a skin eruption that he said began 1 day after he underwent radiation therapy and received a pelvic computed tomographic scan with contrast. The most recent chemotherapy infusion was 3 weeks prior to the onset of symptoms. The patient denied beginning treatment with any new medications, recent viral illness, or a history of psoriasis.